On Minimal Expansions in Redundant Number Systems: Algorithms and Quantitative Analysis

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)377-393
JournalComputing <Wien>
Volume66
Publication statusPublished - 2001

Cite this

On Minimal Expansions in Redundant Number Systems: Algorithms and Quantitative Analysis. / Heuberger, Clemens; Prodinger, Helmut.

In: Computing <Wien>, Vol. 66, 2001, p. 377-393.

Research output: Contribution to journalArticleResearchpeer-review

@article{b4862fb53e0c43ab9c7ec38b291e6c4a,
title = "On Minimal Expansions in Redundant Number Systems: Algorithms and Quantitative Analysis",
author = "Clemens Heuberger and Helmut Prodinger",
year = "2001",
language = "English",
volume = "66",
pages = "377--393",
journal = "Computing <Wien>",
issn = "0010-485X",
publisher = "Springer Wien",

}

TY - JOUR

T1 - On Minimal Expansions in Redundant Number Systems: Algorithms and Quantitative Analysis

AU - Heuberger, Clemens

AU - Prodinger, Helmut

PY - 2001

Y1 - 2001

UR - http://www.springerlink.com/app/home/contribution.asp?wasp=23tyjy0wyg6yvh84gp81&referrer=parent&backto=searcharticlesresults,2,3;

M3 - Article

VL - 66

SP - 377

EP - 393

JO - Computing <Wien>

JF - Computing <Wien>

SN - 0010-485X

ER -